Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 87, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Apr 10, 2021, 12:42 AM CDT for Grant County, Hot Spring County, Saline County, Arkansas. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2021, 12:42 AM CDT (05:42 UTC)
- Expired
- Apr 10, 2021, 1:30 AM CDT
- In force
- 48 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Grant County, AR, Hot Spring County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 75 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 12:58 AM CDT | HAIL 1 | Malvern, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 8:44 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 5.7 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -321 J/kg
- Mixed-layer LCL
- 2441 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 329 m²/s²
- 0-3 km storm-relative helicity
- 421 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
625
WUUS54 KLZK 100542
SVRLZK
ARC053-059-125-100630-
/O.NEW.KLZK.SV.W.0087.210410T0542Z-210410T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
1242 AM CDT Sat Apr 10 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Northwestern Grant County in central Arkansas...
South central Saline County in central Arkansas...
Northeastern Hot Spring County in southwestern Arkansas...
* Until 130 AM CDT.
* At 1242 AM CDT, a severe thunderstorm was located near Malvern,
moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Benton... Bryant...
Malvern... Sheridan...
Haskell... Rockport...
Traskwood... Tull...
Prattsville... Poyen...
Perla... Salem in Saline County...
Jenkins Ferry State Park... Bauxite...
Donaldson... Belfast...
Magnet Cove... Gifford...
Shaw... Glen Rose...
This includes Interstate 30 between mile markers 83 and 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3423 9300 3433 9306 3439 9297 3439 9295
3440 9295 3467 9253 3429 9238
TIME...MOT...LOC 0542Z 252DEG 43KT 3432 9289
HAIL...1.00IN
WIND...60MPH
$$
2302 follow-up statements
660
WWUS54 KLZK 100603
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
103 AM CDT Sat Apr 10 2021
ARC053-059-125-100630-
/O.CON.KLZK.SV.W.0087.000000T0000Z-210410T0630Z/
Grant AR-Saline AR-Hot Spring AR-
103 AM CDT Sat Apr 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHWESTERN GRANT...SOUTH CENTRAL SALINE AND NORTHEASTERN HOT
SPRING COUNTIES...
At 103 AM CDT, a severe thunderstorm was located over Tull, or 10
miles south of Benton, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Benton... Bryant...
Sheridan... Haskell...
Rockport... Traskwood...
Tull... Prattsville...
Poyen... Perla...
Salem in Saline County... Jenkins Ferry State Park...
Bauxite... Belfast...
Magnet Cove... Fenter...
Gifford... Shaw...
Glen Rose... Buie...
This includes Interstate 30 between mile markers 100 and 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3426 9273 3447 9284 3467 9253 3429 9238
TIME...MOT...LOC 0603Z 256DEG 40KT 3441 9256
HAIL...1.00IN
WIND...60MPH
$$
230264
WWUS54 KLZK 100611
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
111 AM CDT Sat Apr 10 2021
ARC059-100621-
/O.CAN.KLZK.SV.W.0087.000000T0000Z-210410T0630Z/
Hot Spring AR-
111 AM CDT Sat Apr 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOT SPRING COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central Arkansas.
LAT...LON 3435 9258 3447 9265 3455 9248 3435 9240
TIME...MOT...LOC 0611Z 251DEG 41KT 3444 9246
$$
ARC053-125-100630-
/O.CON.KLZK.SV.W.0087.000000T0000Z-210410T0630Z/
Grant AR-Saline AR-
111 AM CDT Sat Apr 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHWESTERN GRANT AND SOUTH CENTRAL SALINE COUNTIES...
At 111 AM CDT, a severe thunderstorm was located near Cane Creek, or
9 miles north of Sheridan, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Traskwood... Tull...
Belfast... Buie...
Shaw...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3435 9258 3447 9265 3455 9248 3435 9240
TIME...MOT...LOC 0611Z 251DEG 41KT 3444 9246
HAIL...1.00IN
WIND...60MPH
$$
230What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 12:32 AM CDT, 10 minutes earlier.
Area forecast discussion, Apr 10, 12:32 AM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 1232 AM CDT Sat Apr 10 2021 .UPDATE... Updated to include the 06Z aviation discussion. .AVIATION... SHRA/TSRA continue to push west to east through Arkansas. Gusty winds and hail remain the primary concern out ahead and along the line of SHRA/TSRA. The cold front associated with this unsettled weather will move through from NW to SE clearing all terminals by early Saturday morning. MVFR/IFR conditions are expected pre- frontal passage. As CIGs and VIS improves post frontal passage, VFR conditions are expected to prevail. Winds will be out of the S/SW out ahead of the front changing to the NW behind the front. Winds are expected to be gusty at time. && .PREV DISCUSSION...(ISSUED 830 PM CDT Fri Apr 9 2021) Mesoscale Forecast Update... As of 01Z, per SPC mesoscale analysis page, we have an area of very strong 0-3 km helicity oriented over central and southwest Arkansas. Typically we look at low-level helicity to inform a potential for a tornado or supercell threat, but in this case it's more useful as a tool to gauge low-level warm air advection. The 500 to 650 m2/s2 of helicity over this portion of the state is an indication of the low-level atmosphere attempting to "recover" from cool air brought down to the surface from convection earlier this afternoon. A low-level jet is expected to enhance the low-level recovery of heat and moisture, but there likely won't be enough time for this advection to allow for storms to become truly surface based before moving back into Arkansas late this evening into the overnight hours. Steep mid-level lapse rates are advecting over southwest Arkansas with 700 to 500 mb temperature difference of around 20 deg C. With strong low-level warm and humid air advection below an area of steep mid-level lapse rates, a linear MCS developing across Oklahoma should be well-maintained as it moves towards Arkansas. Assuming the MCS remains slightly elevated above a low-level inversion, the potential for spin-up tornadoes along the linear MCS or QLCS may be minimized. However the threat for damaging winds remains high as the steep mid-level lapse rates represent a strong theta-e difference with height which will support strong negative buoyancy and momentum transfer of strong winds aloft down to the surface. The low-level inversion will provide some resistance for winds reaching the surface, but the strong negative buoyancy and dynamic structure of the linear MCS is expected to be sufficient to push through the low-level inversion supporting a continued threat for damaging winds along the entire swath of the line of storms. Continue to think that the area of enhanced risk as outlined by the SPC represents the most likely threat area for strong damaging wind late this evening and overnight. This includes an area from west central and southwest Arkansas, across central and south central Arkansas and then towards southeast Arkansas. Cavanaugh PREV DISCUSSION...(ISSUED 644 PM CDT Fri Apr 9 2021) UPDATE... Updated to include the 00z aviation discussion. AVIATION... VFR conds have returned to all terminals in the wake of system number 1. Additional SHRA/TSRA will develop and move into AR this evening/overnight with gusty winds and large hail the main threats. VFR conds should become low end MVFR during convection but should return to VFR after the passage of the cold front. The exception will be over Nrn terminals where low stratus VFR/MVFR will prevail through the TAF period, even behind the front. Winds will be gusty on Sat with speeds upwards of 25 knots at most locations. Skies will clear from SW to NE late in the period. PREV DISCUSSION...(ISSUED 443 PM CDT Fri Apr 9 2021) SHORT TERM...Tonight Through Sunday Main forecast focus is defining the severe storm threat/potential in the near term. A complex mesoscale situation has developed across the LZK forecast area. Some stabilization due to convective overturning has occurred across all but southeast sections of the forecast area, where a near term severe wind threat exists. Attention will turn to developing convection across Oklahoma, which latest CAM guidance continues to indicate this activity will develop upscale, eventually becoming an linear MCS, while accelerating to the east-southeast. The latest CAM guidance has suggested the convective overturning that has occurred this afternoon will affect the strength of the MCS as is moves through the CWA, limiting the severe threat across northern sections. The now developing MCS is expected to be south and east of the forecast area by 12z/10. A few light showers are possible across northern sections of the state Saturday morning, otherwise dry conditions are expected for the rest of the forecast period. LONG TERM...Sunday Night Through Friday An upper level zonal flow pattern is expected to persist thru much of the period across Arkansas. A cold front will be moving down over Arkansas on Monday, but with a zonal pattern it will likely slowly ease thru the state over the course of a day and stall south of the area. Eventually a surface high will settle into the Ohio River Valley by Friday, resulting in a E-NE surface flow. A series of shortwaves will push thru the nearly zonal pattern over time, resulting in low level POP chances. Toward the latter half of the forecast period, a stationary boundary to the south may result in some overrunning across AR. With that in mind, I have gone with higher POPs in the Wed-Fri time frame.&& && .LZK Watches/Warnings/Advisories...NONE. && Aviation...CONDRY
Hazardous weather outlook, Apr 9, 4:57 PM CDT, 7 hours 45 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 457 PM CDT Fri Apr 9 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-101000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 457 PM CDT Fri Apr 9 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...This afternoon and Tonight Scattered showers and thunderstorms, some of which may be severe, will be possible through the remainder of the day. Large hail and strong winds will be the primary concerns. A few tornadoes can not be ruled out as well. Later this evening and into early Saturday morning, an MCS is expected to develop over eastern Oklahoma, and track across central and especially southern Arkansas. As this line of storms moves east, strong and damaging winds will be the primary hazard, with some brief tornadoes possible as well. Forecast rainfall amounts of one inch to one and a half inches over the southeastern half of the state where soil moisture and streams remain elevated from previous rainfall in the month could lead to an isolated flash flooding threat through the overnight period. .DAYS TWO THROUGH SEVEN...Saturday Through Thursday No hazardous weather is expected during the period. .Spotter Information Statement... Spotter Activation May Be Needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Special weather statement, Apr 9, 10:27 PM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1027 PM CDT Fri Apr 9 2021
ARZ037-040-041-100430-
Polk AR-Scott AR-Montgomery AR-
1027 PM CDT Fri Apr 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR POLK...SCOTT AND WESTERN
MONTGOMERY COUNTIES UNTIL 1130 PM CDT...
At 1027 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Howe to 7 miles northwest of Mountain Fork
to 10 miles south of Octavia. Movement was east at 50 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Mena... Waldron...
Wickes... Grannis...
Hatfield... Oden...
Vandervoort... Beauchamp...
Cardiff... Little Missouri Falls Recreatio...
Mountain Fork... Bard Springs Recreation Area...
Albert Pike Recreation Area... Opal...
Cossatot River State Park... Polk County Fairgrounds...
Mena Intermountain Airport... Mccauley...
Shady... Oliver...
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
western Arkansas.
LAT...LON 3493 9445 3495 9441 3494 9439 3496 9437
3495 9434 3496 9426 3497 9423 3500 9423
3501 9372 3458 9371 3435 9382 3436 9425
3420 9425 3425 9447
TIME...MOT...LOC 0327Z 279DEG 43KT 3492 9467 3470 9454 3438 9469
CavanaughLocal storm report, Apr 9, 11:11 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1111 PM CDT FRI APR 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL 2 E DOVER 35.40N 93.08W
04/09/2021 M1.00 INCH POPE AR SOCIAL MEDIA
SOCIAL MEDIA POST SHOWS QUARTER SIZE HAIL.
&&
EVENT NUMBER LZK2100572
JBCSpecial weather statement, Apr 9, 11:15 PM CDT, 1 hour 27 minutes before
Special Weather Statement National Weather Service Little Rock AR 1115 PM CDT Fri Apr 9 2021 ARZ022-030-031-038-100500- Pope AR-Logan AR-Yell AR-Conway AR- 1115 PM CDT Fri Apr 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LOGAN...SOUTHWESTERN CONWAY...NORTHEASTERN YELL AND SOUTHERN POPE COUNTIES UNTIL MIDNIGHT CDT... At 1115 PM CDT, Doppler radar was tracking a strong thunderstorm over Mosley, or 9 miles northeast of Danville, moving east at 25 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Russellville... Dardanelle... Atkins... Pottsville... Petit Jean State Park... Lake Dardanelle State Park... Carden Bottoms... Happy Bend... Petit Jean River WMA... Galla Creek WMA... Mt Nebo State Park... Mosley... Lake Dardanelle... Lakeview in Yell County... Ranger... Holla Bend... Blackwell... Mt George... Pontoon... Chickalah... A Severe Thunderstorm Watch remains in effect until 200 AM CDT for western and central Arkansas. LAT...LON 3504 9333 3521 9340 3539 9287 3513 9277 TIME...MOT...LOC 0415Z 252DEG 24KT 3515 9327 Goudsward
Special weather statement, Apr 9, 11:42 PM CDT, 1 hour before
Special Weather Statement National Weather Service Little Rock AR 1142 PM CDT Fri Apr 9 2021 ARZ037-038-041-100530- Scott AR-Yell AR-Montgomery AR- 1142 PM CDT Fri Apr 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCOTT...SOUTHWESTERN YELL AND NORTHEASTERN MONTGOMERY COUNTIES UNTIL 1230 AM CDT... At 1139 PM CDT, Doppler radar was tracking a strong thunderstorm near Cardiff, or 12 miles east of Waldron, moving east at 45 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Cardiff... Gravelly... Fourche Valley... Muddy Creek WMA... Union Hill... Wing... Chula... Olio... Cedar Creek... Gibbs... Bluffton... Rover... Nola... Harvey... Onyx... Fourche Mountain Recreation Are... Parks... Briggsville... Blue Ball... Story... A Severe Thunderstorm Watch remains in effect until 200 AM CDT for western and central Arkansas. LAT...LON 3498 9398 3496 9333 3461 9347 3480 9402 TIME...MOT...LOC 0439Z 284DEG 40KT 3488 9388 232
Special weather statement, Apr 9, 11:49 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1149 PM CDT Fri Apr 9 2021
ARZ041-042-052>054-100530-
Hot Spring AR-Pike AR-Clark AR-Garland AR-Montgomery AR-
1149 PM CDT Fri Apr 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLARK...PIKE...
SOUTHWESTERN GARLAND...WEST CENTRAL HOT SPRING AND SOUTHERN
MONTGOMERY COUNTIES UNTIL 1230 AM CDT...
At 1147 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Norman to near Crater Of
Diamonds State Park. Movement was east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Murfreesboro... Glenwood...
Amity... Okolona...
Daisy... Halfway...
Daisy State Park... Crater Of Diamonds State Park...
Narrows Dam... Lofton...
Delight... Antoine...
Billstown... Alpine...
Bonnerdale... Lodi...
Langley... Nathan...
Point Cedar... Pisgah...
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central, western and southwestern Arkansas.
LAT...LON 3435 9393 3442 9321 3394 9319 3394 9335
3396 9338 3395 9342 3396 9347 3395 9349
3394 9353 3396 9353 3396 9362 3398 9365
3401 9375 3401 9382 3418 9382 3419 9393
3426 9392 3427 9394
TIME...MOT...LOC 0447Z 263DEG 35KT 3436 9372 3399 9374
230Special weather statement, Apr 10, 12:18 AM CDT, 24 minutes before
Special Weather Statement National Weather Service Little Rock AR 1218 AM CDT Sat Apr 10 2021 ARZ039-041>044-100600- Pulaski AR-Perry AR-Saline AR-Garland AR-Montgomery AR- 1218 AM CDT Sat Apr 10 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PERRY...GARLAND... SALINE...NORTHWESTERN PULASKI AND EAST CENTRAL MONTGOMERY COUNTIES UNTIL 100 AM CDT... At 1218 AM CDT, Doppler radar was tracking a strong thunderstorm 8 miles west of Lake Ouachita State Park, or 16 miles northwest of Hot Springs, moving east at 55 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Hot Springs... Benton... Bryant... Hot Springs Village... Mountain Pine... Lonsdale... Little Italy... Jessieville... Lake Ouachita State Park... Wye Mountain... Hot Springs National Park... Salem in Saline County... Williams Junction... Avant... Avilla... Royal... Lena Landing Rec Area... Gulpha Gorge... Hamilton... Owensville... A Severe Thunderstorm Watch remains in effect until 200 AM CDT for central and western Arkansas. LAT...LON 3498 9259 3458 9246 3447 9338 3465 9345 TIME...MOT...LOC 0518Z 252DEG 49KT 3460 9333 Goudsward
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 10:18 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Newton | 57 min |
| Apr 9, 10:27 PM CDT | Special Weather Statement | LZK | Polk, Scott | 63 min |
| Apr 9, 10:40 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Scott, Yell | 65 min |
| Apr 9, 10:58 PM CDT | Severe Thunderstorm Warning | LZK | Pope | 32 min |
| Apr 9, 11:15 PM CDT | Special Weather Statement | LZK | Pope | 45 min |
| Apr 9, 11:42 PM CDT | Special Weather Statement | LZK | Montgomery | 48 min |
| Apr 9, 11:49 PM CDT | Special Weather Statement | LZK | Pike | 41 min |
| Apr 10, 12:14 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 46 min |
| Apr 10, 12:18 AM CDT | Special Weather Statement | LZK | Garland, Saline | 42 min |
| Apr 10, 12:57 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas | 48 min |
| Apr 10, 1:00 AM CDT | Special Weather Statement | LZK | Woodruff | 45 min |
| Apr 10, 1:09 AM CDT | Special Weather Statement | LZK | Lonoke | 51 min |
| Apr 10, 1:24 AM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, Pulaski | 115 min |
| Apr 10, 1:30 AM CDT | Special Weather Statement | LZK | Drew, Lincoln | 30 min |
| Apr 10, 1:33 AM CDT | Special Weather Statement | LZK | Jackson | 42 min |
| Apr 10, 2:00 AM CDT | Special Weather Statement | LZK | Monroe | 45 min |
| Apr 10, 2:11 AM CDT | Special Weather Statement | LZK | Arkansas | 49 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.